# SDR DLM88100938

- Difficulty date: April 15, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 53,086 hours, 40,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 15DE TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE LIGHT ASSEMBLY HARNESS.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
